Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 638648, 6 pages
Research Article

Local Fractional -Transforms with Applications to Signals on Cantor Sets

1School of Electrical Engineering, Southeast University, Nanjing 210096, China
2Department of Mathematics, University of Salerno, Via Ponte don Melillo, Fisciano, 84084 Salerno, Italy
3School of Mechanical Engineering, Northwestern Polytechnical University, Xi’an, Shaanxi 710048, China
4Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China
5Department of Electronic and Information Technology, Jiangmen Polytechnic, Jiangmen 529090, China

Received 28 January 2014; Accepted 3 February 2014; Published 10 March 2014

Academic Editor: Ming Li

Copyright © 2014 Kai Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kai Liu, Ren-Jie Hu, Carlo Cattani, Gong-Nan Xie, Xiao-Jun Yang, and Yang Zhao, “Local Fractional -Transforms with Applications to Signals on Cantor Sets,” Abstract and Applied Analysis, vol. 2014, Article ID 638648, 6 pages, 2014.